# SDR ORJA97212

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXI TLIGHT INOP.  REMOVED AND REPLACED LEFT AFT OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY, OPS CHECK GOOD.  (M)
